Year 2020, Volume 16 , Issue 3, Pages 339 - 343 2020-09-29

We study pointwise bi-slant submersions from almost Hermitian manifold onto Riemannian manifolds. We obtain necessary and sufficient conditions for the maps to have totally geodesic fibers. Also we examined the total geodesicity of such maps.
Almost Hermitian manifold, Pointwise bi-slant submersion
  • 1. Akyol, MA, Sahin, B. 2016. Conformal anti-invariant submersions from almost Hermitian manifolds. Turkish Journal of Mathematics.; 40: 43-70.
  • 2. Akyol, MA, Gündüzalp, Y. 2016. Hemi-slant submersions from almost product Riemannian manifolds. Gulf Journal of Mathematics; 4(3): 15-27.
  • 3. Alqahtani, LS, Stankovic, MS, Uddin, S. 2017. Warped Product Bi-slant Submanifolds of Cosymplectic Manifolds. Filomat; 31(16): 5065-5071.
  • 4. Aykurt Sepet, S, Ergüt, M. 2016. Pointwise slant submersions from cosymplectic manifolds. Turkish Journal of Mathematics; 40: 582-593.
  • 5. Baird, P, Wood, JC. Harmonic morphisms between Riemannian manifolds. London Mathematical Society Monographs, Oxford University Press, Oxford 2003.
  • 6. Cabrerizo, JL, Carriazo, A, Fernandez, LM, Fernandez, M. 1999. Slant Submanifolds in Sasakian Manifolds. Geometriae Dedicata; 183-199.
  • 7. Carriazo, A. “Bi-slant Immersions,” In Proceeding of the ICRAMS, 2000, 88-97.
  • 8. Falcitelly, M, Ianus, S, Pastore, AM. Riemannian Submersions and Related Topics, World Scientific, River Edge, NJ, 2004.
  • 9. Gray, A. 1967. Pseudo-Riemannian almost product manifolds and submersions. Journal of Mathematics and Mechanics.; 16: 715-737.
  • 10. Gündüzalp, Y. 2013. Slant submersions from almost product Riemannian manifolds. Turkish Journal of Mathematics.; 37: 863-873.
  • 11. Gündüzalp, Y. 2016. Semi-slant submersions from almost product Riemannian manifolds. Demonstratio Mathematica; 49(3): 345-356.
  • 12. Lee, JW, Sahin, B. 2014. Pointwise slant submersions. Bulletin of the Korean Mathematical Society; 51(4): 1115-1126.
  • 13. O’Neill, B. 1966. The fundamental equations of a submersion. Michigan Mathematical Journal.; 13: 458-469.
  • 14. Park, KS, Prasad, R. 2013. Semi-slant submersions. Bulletin of the Korean Mathematical Society; 50(3): 951-962.
  • 15. Şahin, B. 2010. Anti-invariant Riemannian submersions from almost Hermitian manifolds. Central European Journal of Mathematics; 8(3): 437-447.
  • 16. Şahin, B. 2011. Semi-invariant Riemannian submersions from almost Hermitian manifolds. Canadian Mathematical Bulletin; 56: 173-183.
  • 17. Şahin, B. 2011. Slant submersions from almost Hermitian manifolds. Bulletin Mathématique de la Société des Sciences Mathématiques de Roumanie; 54(102): 93-105.
  • 18. Sayar, C, Taştan, HM, Özdemir, F, Tripathi, MM. 2020. Generic submersions from Kaehlerian Manifolds. Bulletin of the Malaysian Mathematical Sciences Society; 43: 809-831.
  • 19. Taştan HM, Şahin B, Yanan, Ş. 2016. Hemi-slant submersions. Mediterranean Journal of Mathematics; 13: 2171-2184.
  • 20. Tastan, HM. 2017. Lagrangian submersions from normal almost contact manifolds. Filomat; 31(12): 3885-3895.
  • 21. Uddin, S, Chen, BY, Al-Solamy, FR. 2017. Warped Product Bi-slant Immersions in Kaehler Manifolds. Mediterranean Journal of Mathematics; 14 (95).
  • 22. Watson, B. Almost Hermitian submersions. 1976. Journal of Differential Geometry; 11(1): 147-165.
Primary Language en
Subjects Engineering
Journal Section Articles
Authors

Author: Sezin AYKURT SEPET (Primary Author)
Institution: KIRŞEHİR AHİ EVRAN ÜNİVERSİTESİ
Country: Turkey


Dates

Acceptance Date : August 17, 2020
Publication Date : September 29, 2020

Bibtex @research article { cbayarfbe683771, journal = {Celal Bayar University Journal of Science}, issn = {1305-130X}, eissn = {1305-1385}, address = {}, publisher = {Celal Bayar University}, year = {2020}, volume = {16}, pages = {339 - 343}, doi = {10.18466/cbayarfbe.683771}, title = {Pointwise Bi-slant Submersions}, key = {cite}, author = {Aykurt Sepet, Sezin} }
APA Aykurt Sepet, S . (2020). Pointwise Bi-slant Submersions . Celal Bayar University Journal of Science , 16 (3) , 339-343 . DOI: 10.18466/cbayarfbe.683771
MLA Aykurt Sepet, S . "Pointwise Bi-slant Submersions" . Celal Bayar University Journal of Science 16 (2020 ): 339-343 <https://dergipark.org.tr/en/pub/cbayarfbe/issue/56964/683771>
Chicago Aykurt Sepet, S . "Pointwise Bi-slant Submersions". Celal Bayar University Journal of Science 16 (2020 ): 339-343
RIS TY - JOUR T1 - Pointwise Bi-slant Submersions AU - Sezin Aykurt Sepet Y1 - 2020 PY - 2020 N1 - doi: 10.18466/cbayarfbe.683771 DO - 10.18466/cbayarfbe.683771 T2 - Celal Bayar University Journal of Science JF - Journal JO - JOR SP - 339 EP - 343 VL - 16 IS - 3 SN - 1305-130X-1305-1385 M3 - doi: 10.18466/cbayarfbe.683771 UR - https://doi.org/10.18466/cbayarfbe.683771 Y2 - 2020 ER -
EndNote %0 Celal Bayar Üniversitesi Fen Bilimleri Dergisi Pointwise Bi-slant Submersions %A Sezin Aykurt Sepet %T Pointwise Bi-slant Submersions %D 2020 %J Celal Bayar University Journal of Science %P 1305-130X-1305-1385 %V 16 %N 3 %R doi: 10.18466/cbayarfbe.683771 %U 10.18466/cbayarfbe.683771
ISNAD Aykurt Sepet, Sezin . "Pointwise Bi-slant Submersions". Celal Bayar University Journal of Science 16 / 3 (September 2020): 339-343 . https://doi.org/10.18466/cbayarfbe.683771
AMA Aykurt Sepet S . Pointwise Bi-slant Submersions. Celal Bayar Univ J Sci. 2020; 16(3): 339-343.
Vancouver Aykurt Sepet S . Pointwise Bi-slant Submersions. Celal Bayar University Journal of Science. 2020; 16(3): 339-343.